The Mennonite Colonies of Siberia: From the Late Nineteenth to the Early Twentieth Century

Saved in:  
Bibliographic Details
Main Author: Wiebe, Petr P. (Author)
Format: Electronic Article
Language:English
Check availability: HBZ Gateway
Journals Online & Print:
Invalid server response. (JOP server down?)
Interlibrary Loan:Interlibrary Loan for the Fachinformationsdienste (Specialized Information Services in Germany)
Published: 2012
In: Journal of Mennonite studies
Year: 2012, Volume: 30, Pages: 23-35
Online Access: Volltext (lizenzpflichtig)